# SDR 9JLA2020122718563

- Difficulty date: December 27, 2020
- Submitted: December 29, 2020
- Operation: Air carrier
- Aircraft: N630DV
- Make and model: Cessna 680SOV
- Aircraft serial: 6800159
- Aircraft time: 4,115 hours, 2,801 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MLC20505
- Part serial: 111886
- Condition: Leaking
- Location: Crew
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT CREW REPORTED AN OXYGEN SYSTEM LEAK.  THE MAINTENANCE VENDOR DETERMINED THAT THE CO-PILOTS OXYGEN MASK WAS LEAKING.  THE DEFECTIVE MASK WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT.  DEFECTIVE MASK P/N MLC20-505 S/N 111886.  THE DEFECTIVE MASK WAS ORIGINALLY INSTALLED OCT-2018 AFTER OVERHAUL BY AMERON GLOBAL ON 01-OCT-2018.  72 MONTH RESTORATION REQUIREMENT.
